# SDR SWIA201641867

- Difficulty date: February 8, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 18,762 hours, 15,832 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 MAIN TIRE BURST ON T/O.  DAMAGE TO RT FLAP, AND POSSIBLE ENGINE DAMAGE.  CONTINUED TO DESTINATION, EMERGENCY LANDING DECLARED.  REPLACED NR 3 TIRE. R & R RT INBD FLAP. OPS CHECK GOOD.
